# SDR CALA2022072901918

- Difficulty date: July 28, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A320-232
- Aircraft serial: 1508
- Aircraft time: 60,736 hours, 26,177 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Part number: D5221902620451
- Condition: Cracked
- Location: Rh Fwd Emer Dr
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FORWARD EMERG EXIT DOOR FORWARD FRAME WEB CRACKED DOT 38-51
